# SDR JJBA20201109007

- Difficulty date: November 9, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,968 hours, 27,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF REPAIR DOUBLER LOCATED ON RT CENTER FUSE 1 BETWEEN FRAME 19-20 AND STR 18-19R.  RT CENTER FUSELAGE I BETWEEN FR 19-20 AND BETWEEN STR 18R-20R DAMAGE TO SKIN REPAIRED.
